Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ever since starting using the bp (7months ago) ive got these dark red marks/skin like around my mouth, especially when i eat or smile...hiding them is a nightmare, and it looks so ugly!i noticed it on quite a few guys, especially when its cold, like their top lip goes red like mine is permanently.

i dont get acne here, so its not like red marks caused by acne..just a red area that never fades, and only started since using the bp.

can anyone please shed some light on why the bp (even though it never goes near this area) has caused the reddening of my skin like this, and how i can help it?!!

Share this post


Link to post
Share on other sites

sounds like an alergic reaction to BP. i'd stop.

how long have you been using BP? has it always been like this?

Allergic reactions are painful swelling where you apply the BP, not long-term discolorations (as far as I know). No way someone who is allergic to BP would use it for 7 months!

Share this post


Link to post
Share on other sites

Ive got what looks like a rash at the corners of my mouth... it just started and i dont know what it is. Somedays its better than others and I dont think they would be herpes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×